# SDR ASAA1159988

- Difficulty date: July 4, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 13,609 hours, 4,337 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ram Air Door
- Condition: Out Of Position
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RAM AIR DEFLECTOR DOOR FOR A/C IS IN IMPROPER POSTION.  CYCLED ACFT POWER.  NR 2 RAM DOOR RETURNED TO OPEN POSTION.  PERFORMED PACK/ZONE BITE TEST PER M/M 21 61 00 700 806 002.  TEST GOOD.  OK FOR SERVICE.
